# SDR USAA001241

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME FLANGE CRACKED .25 INCH, STATION 616, FLANGE BELOW STRINGER 7 LT.  REMOVED AND REPLACED WITH FABRICATED PART PER DWG 66-24124 AND SRM 51-10-02.  (M)
